Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

70 yrs old, Type 1 diabetic, severe hypertension after angioplasty, feels vertigo, on Clopidogrel, Crestor. Suggestions ?

Hi my father is 70 years old. Type 1 diabetic since 24 yrs having history of uncontrol diabetic, his renal functions are ok. He underwent angioplasty 1 year back for triple vessel blockage put in a des of metronix after plasty he got severe htn dr had rx him telmisartan40mg+ amlodepine 5 mg+ hydroclorothiazide 12.5 mg bd. after a month he develops postural fall in bp . He was just falling down because of systolic np goes down below 50 mmhg. Treated by one neuro phy he has started medicine for sodium water retaintion floricotrizone 0.1mcg. He is taking since last 6 months the last dose he was taking was one tab a week. But now his systolic bp in supine is between 170 to 180 mmhg. Seating comes between 150 160 mmhg. Standing is around 130 mmhg. Consulted with one of the cardiologist he has checked the ef is around 35-40%. Some time he got the pulse below 48 bum. Done holster monitoring in that the avg pulse comes is around 58 bpm so dr said its normal. He started nefidepine 10 mg od. After that his supine bp comes around 130 mmhg, seating around 110 mmhg and standing sometimes fall below 100 mmhg. He feel vertigo that time.currently he is on clopidogrel 75+ aspirin 75 mg od, Crestor 10 mg of, nefidepine 10mg od.what do you suggest in this case.
Asked On : Wed, 13 Feb 2013
Answers:  1 Views:  73
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Procedures
Diabetologist 's  Response
DEAR SIR/MADAM

INSULIN ITSELF HAS THE TENDENCY TO RETAIN THE SODIUM AND WATER CONTENT IN THE BODY. SOME TIMES COMBINATION OF CALCIUM CHANNEL BLOCKERS AND ALPHA RECEPTOR BLOCKERS MAY CAUSE POSTURAL HYPO-TENSION WHICH IS EVEN WORSE WHEN YOU COMBINE WITH HYDROCHLOROTHAZIDE. PLEASE CHECK THIS WITH YOUR CARDIOLOGIST ONCE.
USUALLY POST ANGIOPLASTY PATIENT WILL BE STARTED WITH ACE INHIBITORS AND CARDIOSELECTIVE BETA BLOCKERS, BUT THE DETAILS OF THAT HAD NOT BEEN FOUND. EVEN POSTURAL HYPOTENSION IS MUCH MORE COMMON IN PATIENTS WITH LOW EJECTION FRACTION.
Answered: Sun, 7 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor